# SDR SWIA202265374

- Difficulty date: February 8, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 38,564 hours, 27,731 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: MCD DIFFICULT TO OPEN AT GATE / C: 52-21-1A / CAT "A" DUE 3 FLT DAYS, 2/11/22 / ORD MX VERIFIED ALL REMARKS, EXCEPTIONS AND OPERATIONAL PROCEDURES WERE MET   (FILED - CLOSED)   REMOVED AND REPLACED PASSENGER DOOR HINGE (AIRCRAFT SIDE) IN REFERENCE TO SRM 53-21-23.SEE CHILD CAMP FOR PAX DOOR HINGE REPLACEMENT. SEE CHILD CAMPS FOR PAX DOOR INSTALL, LEAK AND OPS CKS. PASSENGER DOOR NO LONGER DIFFICULT TO OPERATE. THIS CLEARS THE DMI, REMOVED  PLACARDS. COMPLETED FORM M337 AND TASK CARD 51-900-1002-SKY.
